... I've had flu like symptoms for a month. I know it's not wd's from subs cause if it were wd's and I took more subs I'd feel better, so that's not the case. My docs after 4 visits keeps telling me, oh it's viral it will pass, but it's not passing.
This question has also been asked and answered here: How long does the flu last for?
Did you stop taking any medications recently or add any new ones? Sometimes it can be related to medication mixtures that even the doctors say shouldn't cause problems but I think for me that mixing clonodine with neurontin makes me nauseous so if you can try to figure out what you might be doing new or maybe the doctor is right but that is a long time to have the flu! I hope you feel better real soon!!! Larsy1966
How long have you been on the suboxone and how much are you taking? You may need an adjustment in the dosage of suboxone.
A month is plenty long enough to recover from a viral infection unless your immune system is really run down. I would recommend you talk to the docs again and let them know you still aren't feeling right.
I hope my post finds you feeling better, and do keep in touch,
Hi. Have you ever tried subutex? I can't take the suboxone because it does make me sick. They did stop making the brand name subutex but there are a few generics. If you are down to a crumb or two that is wonderful!!! Have you tried to skip the suboxone and see how you feel then? Do you think that if you did get off the suboxone that you would relapse? It sounds to me if you are down so low on the suboxone that it could be withdrawals but you know your body. I was severely nauseous when I was taken off the subutex cold turkey for 17 days +. I want to get off this stuff so bad. I wish I could help you more but I'm just not sure what to say. It does sound way too long to be a viral infection! How are you feeling now? Laura
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2009 • 1 answer
Posted 3 Nov 2009 • 5 answers
Posted 22 Nov 2009 • 1 answer
If I were in wd's and took more suboxone wouldn't I feel better? I am down to two crumbs a day, and?
Posted 6 Mar 2011 • 2 answers
Posted 9 Jan 2012 • 3 answers